# SDR HNAA2020121100342

- Difficulty date: November 2, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 45,698 hours, 42,926 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INTERNAL LOWER SKIN CHAFFED FWD OF ROD CLIP HOLDER, MARKED.  REMOVED AND INSTALLED NEW CARGO DOOR INTERNAL SKIN, IAW EMB 145 SRM 51-40-02.
